# SDR USAA2010022690450

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 35,481 hours, 14,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 251430
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 46 - PHX-DCA - EMERGENCY LIGHTS - AFT LEFT ENTRY DOOR EMERGENCY LIGHT MARKER LENS MISSING.  REPLACED MISSING AFT LEFT EMERGENCY LIGHT LENS REF AMM 33-50-00.
